# SDR CHQA200900254

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 21,731 hours, 17,647 cycles
- Engine: Allsn AE3007A
- Engine time: 8,602 hours, 8,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NOTSERIALIZED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE FLIGHT ATTENDANT'S EMERGENCY EXIT LIGHT INOP.  THE NR 1 INVERTER WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
